# SDR 2003FA0000874

- Difficulty date: July 26, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 36902900069
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXTENSIVE CORROSION AND LOOSE HARDWARE ON SKID TUBE ASSEMBLIES.
